# SDR ASAA201805214687

- Difficulty date: May 17, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 41,003 hours, 12,292 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A31103
- Condition: Corroded
- Location: Bs 917
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, BS 917, STRINGER 19L,  AROUND THE AFT LAVATORY VENT WAS FOUND CORRODED.  ACFT GROUNDED.  REMOVED THE CORROSION, AND FOUND THE SKIN TO BE ACCEPTABLE FOR CONTINUED SERVICE IAW EA 800-53EA-20323.
